# SDR SWAA2015020236261

- Difficulty date: January 23, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 50,394 hours, 29,295 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200022
- Part serial: 000756
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB STATION 147.9 CRACKED FASTENER HOLE 32 INCHES FROM FWD SPAR INBD.  REPAIRED RIB IAW EA.
